# SDR COEA2010011101863

- Difficulty date: January 11, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N863FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0186
- Aircraft time: 10,768 hours, 11,525 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 7686 TO PDX  INSTRUMENT LIGHTS CIRCUIT BREAKER POPPED ACCOMPANIED BY BRIEF SPARKS AND SMOKE.  INSTRUMENT LIGHTS WERE INOPERATIVE.  MAINTENANCE INSPECTED WIRES AND SWITCHES AND FOUND DEBRIS ON RHEOSTAT.  DEBRIS WAS REMOVED AND SWITCH POSTS CLEANED.  AIRCRAFT RETURNED TO SERVICE.
